UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Separation of polystyrene nanoparticles in polydimethylsiloxane microfluidic devices with a combined titania and sodium dodecyl sulfate inner coating Journal article
MICROCHIMICA ACTA, 2017,Volume: 184,Issue: 7,Page: 2227-2239
Authors:  Li, Cheuk-Wing;  Zhu, Yan;  Zhan, Jinsheng;  Ma, Junping;  Gu, Longjun;  Fang, Yaning;  Yi, Changqing
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Surface modification  Sol gel coating  Dynamic coating  Polystyrene nanoparticles